| Home | E-Submission | Sitemap | Contact Us
The Korean Journal of Medicine 2005;69(3): 943-947.
증례 : Ciprofloxacin에 의해 유발된 중증 면역성혈소판감소증 1예
안성기&#;손현영&#;김자영&#;오형철&#;전재범&#;윤재필&#;최성준, , , , , ,
A case of ciprofloxacin-induced severe immune thrombocytopenia
Sung-Ki Ahn, Hyun-Young Son, Ja Young Kim, Hyoung-Chul Oh, Jae Bum Jun, Jae-Pil Yun, Seong-Jun Choi
Department of Medicine, Sungkyunkwan University School of Medicine
Ciprofloxacin is generally considered to be a safe drug with infrequent hematological side effects such as thrombocytopenia. Here, we report a case of severe immune thrombocytopenia associated with the use of ciprofloxacin. A 64-year-old man developed generalized purpura and severe epistaxis associated with severe thrombocytpenia that occurred after the use of ciprofloxacin. Thrombocytopenia persisted in spite of repeated platelet transfusion. After discontinuation of ciprofloxacin and the use of corticosteroid and immunoglobulin, his platelet count rapidly recovered to normal value and his bleeding symptoms disappeared.(Korean J Med 69:S943-S947, 2005)
Keywords: Ciprofloxacin, Thrombocytopenia
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community